MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F; INTRAVASCULAR ADMINISTRATION SET
Model Number 24600-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the as lvp 20d 1.2m was blocked/occluded during use and the nurse could not pull fluid through with a syringe.The following information was provided by the initial reporter: "bd alaris pump tubing with inline 1.2 micron filter clogged with intralipid fat emulsion.Lipids had been running for approximately 16 hours.After removal, rn attempted to pull fluid through with a syringe and was unable to despite maximal force.24 hours later, this submitter was able to attach a stopcock and pull fluid through the filter with no issues, although did feel to be higher than expected resistance.".
 
Additional Manufacturer Narrative
H.6.Investigation: customer reported leakage along the line, and returned the affected sample.The sample was submerged in water and pressurized to find the leak, and then the red tape was placed near the leak.Visual inspection under the microscope found that the leak came from a bubbled out, stressed area of tubing.The root cause for this damage is unknown.Some options are a kink, inadvertent sharp object, or inadvertent excessive heat.A device history record review for model 24600-0007 lot number 20056922 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of leakage with lot #20056922 regarding item #24600-0007 h3 other text : see h.10.
 
Event or Problem Description
It was reported that the als set dc 20dp 3ss ckvlv low srb dehp f experienced leakage.The following information was provided by the initial reporter: material no: 2426-0007, batch no: 20056922.When priming the line with normal saline- rn notice there is leakage along the line.

Brand Name
ALS SET DC 20DP 3SS CKVLV LOW SRB DEHP F
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10935718
Report Number9616066-2020-20502
Device Sequence Number3240937
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public50885403241978
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/26/2023
Device Model Number24600-0007
Device Catalogue Number24600-0007
Device Lot Number20056922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age25 DA